# SDR FDEA201501120120

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996500000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 161BF DAMAGED.  FLOOR PANEL 161BF FABRICATED ON T14 111859 IAW DWG SRZ 25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
